MathSciNet Relay Station
MathSciNet bibliographic data
MR2073690 35J55 (35J60 35K57 92D25)
Du, Yihong; Hsu, Sze-Bi A diffusive predator-prey model in heterogeneous environment. J. Differential Equations 203 (2004), no. 2, 331–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement